# SDR AALA202401295519

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 31,865 hours, 4,282 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 410046545
- Part serial: 68802A1
- Condition: Warning Message
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  CHECK - PASSENGER ENTRY DOOR (PED) EMERGENCY POWER ASSIST SYSTEM(EPAS) SQUIB AND PRESSURE BOTTLE ASSEMBLY. MAINTENANCE REPLACED PRESSURE BOTTLE ASSEMBLY.
